MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 18X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 18X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305766
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle eclipse 18x1-1/2 rb had foreign matter the following information was provided by the initial reporter: it was reported by the customer that the needle is covered 3/4 the way down with white plastic coating.Verbatim: rcc received a complaint via email.Email(s) attached.Issue: needle is covered 3/4 the way down with white plastic coating.Sample: sample kept in a container in the clinic.Photo: n/a.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
Batch number is unavailable and hence unable to perform the dhr review.Current control there is a visual inspection for foreign matter at the qa outgoing inspection and visual inspection for foreign matter at the assembly in-process inspection.As actual sample was not received for further investigation, actual root cause could not be determined.The complaint will be re-opened and re-investigated when sample is received.
 
Event or Problem Description
Material#: 305766 lot#: 00382903057665 it was reported by the customer that the needle is covered 3/4 the way down with white plastic coating.Verbatim: rcc received a complaint via email.Email(s) attached.Item: bd305766 -hmms item 117943 issue: needle is covered 3/4 the way down with white plastic coating.Lot #: 00382903057665 sample: sample kept in a container in the clinic photo: n/a.

Brand Name
BD NEEDLE ECLIPSE 18X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18940675
Report Number2243072-2024-00303
Device Sequence Number19556821
Product Code FMI
UDI-Device Identifier30382903057666
UDI-Public(01)30382903057666
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305766
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown